Star. (mirmarmelade) wrote in vaginapagina,
Star.
mirmarmelade
vaginapagina

Major spotting ahead?

Hello superstars,

I was hoping you could give me some advice. I'm on microgynon-30, a monophasic combined pill. My withdrawal bleed always comes relatively late, usually on day 6 of my pill free week, and lasts until day 3 of my new pack. When I stack, it usually comes a day earlier.

At the moment, the situation is a bit different. I stacked my last two packs but I only started bleeding today, which is day 1 of my new pack. From what I've read around here, I understand that not 'bleeding out' before a new pack heightens the risk of spotting. Is there a way to avoid that? What kind of things could speed up the withdrawal bleeding process? (Should I even be worried about spotting during the next pack, because I always bleed 3 days into a new pack without any issues?)

Any help is really appreciated.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments